Computation of Betti numbers of monomial ideals associated with cyclic polytopes

N. Terai, T. Hibi

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We give a combinatorial formula for the Betti numbers which appear in a minimal free resolution of the Stanley-Reisner ring k[Δ(P)] = A/IΔ(P), of the boundary complex Δ(P) of an odd-dimensional cyclic polytope P over a field k. A corollary to the formula is that the Betti number sequence of k[Δ(P)] is unimodal and does not depend on the base field k.

Original languageEnglish
Pages (from-to)287-295
Number of pages9
JournalDiscrete and Computational Geometry
Volume15
Issue number3
DOIs
Publication statusPublished - Apr 1996
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Computation of Betti numbers of monomial ideals associated with cyclic polytopes'. Together they form a unique fingerprint.

  • Cite this